Open Access
Translator Disclaimer
October, 1979 Large Deviations of Functions of Markovian Transitions and Mathematical Programming Duality
Geung-Ho Kim, H. T. David
Ann. Probab. 7(5): 874-881 (October, 1979). DOI: 10.1214/aop/1176994947

Abstract

The duality-related point of view of Hoeffding for i.i.d. large deviations is extended to the Markov case. This reconciles Koopmans' "function-analytic" view of Markovian large deviations with Boza's "information theoretic" view, and extends the validity of the latter to the not-necessarily-finite case.

Citation

Download Citation

Geung-Ho Kim. H. T. David. "Large Deviations of Functions of Markovian Transitions and Mathematical Programming Duality." Ann. Probab. 7 (5) 874 - 881, October, 1979. https://doi.org/10.1214/aop/1176994947

Information

Published: October, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0419.60023
MathSciNet: MR542138
Digital Object Identifier: 10.1214/aop/1176994947

Subjects:
Primary: 60F19
Secondary: 60J05

Keywords: Duality , Information , large deviations , Markov process , mathematical programming

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.7 • No. 5 • October, 1979
Back to Top